Estimation of modification value of fuzzy rule by use of square-error

Kenji Muto, Hideo Shibayama, Kazuo Shimada

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)231-242
JournalJapanese Journal of Fuzzy Theory and Systems
Volume6
Publication statusPublished - 1994 Jun 1

Cite this

Estimation of modification value of fuzzy rule by use of square-error. / Muto, Kenji; Shibayama, Hideo; Shimada, Kazuo.

In: Japanese Journal of Fuzzy Theory and Systems, Vol. 6, 01.06.1994, p. 231-242.

Research output: Contribution to journalArticle

@article{f3207f9f3fd1463ebc609aef1eab2bab,
title = "Estimation of modification value of fuzzy rule by use of square-error",
author = "Kenji Muto and Hideo Shibayama and Kazuo Shimada",
year = "1994",
month = "6",
day = "1",
language = "English",
volume = "6",
pages = "231--242",
journal = "Japanese Journal of Fuzzy Theory and Systems",

}

TY - JOUR

T1 - Estimation of modification value of fuzzy rule by use of square-error

AU - Muto, Kenji

AU - Shibayama, Hideo

AU - Shimada, Kazuo

PY - 1994/6/1

Y1 - 1994/6/1

M3 - Article

VL - 6

SP - 231

EP - 242

JO - Japanese Journal of Fuzzy Theory and Systems

JF - Japanese Journal of Fuzzy Theory and Systems

ER -